Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Frequent headaches and dizziness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   I have a pain in the back of my head
User :   Where the two bumps are
User :   At the top of the neck, those two hard bumps
Doctor :   Ok how long you hae this?
User :   The one on the right side hurts off and on
User :   The first episode started two weeks ago from Friday
User :   So 2 and 1/2 weekas
User :   weeks*
User :   I also had dizziness in the beginning of summer
User :   I would stand up and couldn't see for a while.
User :   The first day it started, the entire room would spin when I laid down.
Doctor :   How old are you?
Doctor :   Which location and Occupation
User :   I am 17 years old
User :   I have my paren'ts [permission'
Doctor :   What is your height
Doctor :   and wt
User :   5'4. 150 pounds
Doctor :   Do you have hearing problem too during those episodes?
User :   None
Doctor :   Do you get to know prior that an attack is going to occur in few seconds

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor